# SDR DALA2025011400325

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 12,692 hours, 5,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LEFT O/B SIDE OF LBL 40 LONGERON  LENGTH APPROX 5 IN. NOTE; AD RELATED, WORK CARD 5352-01038-01A. REF AA 5352-01036. REMOVED AND REPLACED LHS LONGERON PER A220 AMDS 5352-01038-07A. (LP# 0759114)
